Well, it appears I now have a shomach virus. I know the pill is not causing it because i've been on it for four months no problem, and my boyfriend had the same thing wrong yesterday.
My question is, I took my pill (yasmin) at 8 this morning. I first vomited at 1:30 pm, and have done so 4 times since then.
I last had sex (with a condom) on tuesday and was planning to do so again tomorow, provided that I'm well. Do you think that my pill had a chance to absorb before I vomited? I really want to be under 2 forms of protection at all tims, so should I not have sex tomorow?
Posts: 444 | From: United States | Registered: Apr 2009
| IP: Logged |
As long as there was a couple of hours between pill time and when you were sick (which there were), you should be fine. You're only really concerned about that if you are vomiting right after taking your pill...but after a couple of hours it's moved out of your stomach and into your system already. You've got nothing to worry about here.
Hope you're feeling better soon!
-------------------- Sarah Liz Posts: 7316 | From: USA | Registered: Oct 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.